MathSciNet Relay Station
MathSciNet bibliographic data
MR2946807 20F67 (57M50)
Mj, Mahan Pattern rigidity and the Hilbert-Smith conjecture. Geom. Topol. 16 (2012), no. 2, 1205–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement